MAUDE Adverse Event Report: Nobel Biocare AB NobelActive WP 5.5x8.5mm; Endosseous Dental Implant

Nobel Biocare AB NobelActive WP 5.5x8.5mm; Endosseous Dental Implant
Catalog Number 37807
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury

Brand Name
NobelActive WP 5.5x8.5mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Nobel Biocare AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key50723911
Report Number2027971-2026-126372
Device Sequence Number12885549
Product Code DZE
UDI-Device Identifier07332747088380
UDI-Public(01)07332747088380(10)12065467(17)210421
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/10/2026
Report Date (Section F) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2021
Device Catalogue Number37807
Device Lot Number12065467
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/02/2026
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale